# SDR QR9R2024111400001

- Difficulty date: November 14, 2024
- Submitted: November 14, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723309701
- Aircraft time: 4,019 hours
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 41600297204
- Part serial: 1055
- Condition: Failed
- Location: Autopilot
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO AHRS DISC AP 1 AND TRIM. DURING TROUBLESHOOTING, FOUND AP1 NOT POWERING UP WITH AHRS DISC AND TRIM FAILURE. SWAPPED AP MODULES AND THE PROBLEM SWAPPED TO AP2. REMOVED AND REPLACED AP1 MODULE IAW AMM 22-10-00,4-1. T/F SUCCESSFULLY COMPLETED IAW RFM.
